|New meds and SE's
Sep 21, 2005
My boyfriend has just recently started on Reyataz and Combivir combination in the last week. He has had very upsetting side effects for him...fatigue, nasuea, and states he is very "fuzzy brained" and can't concentrate since taking the meds. I am a RN and told him to at least give it 2 weeks, but I can see it in him that its really getting to him. Is the a good combination of meds? Should we ask for a change in meds? Thanks in advance, I just found this website and it has been very helpful.
| Response from Dr. Young
Thank you for your post and comments.
It would seem to me that your BF is having side effects from his medications, most likely the Combivir (particularly the AZT half). Nausea and fatigue are not uncommon side effects from AZT; taking the medications with food in the stomach (as required by Reyataz anyways) sometimes helps mitigate the symptoms. If the side effects don't subside within a couple of weeks, be sure to bring this to the attention of your boyfriend's healthcare provider-- a change in medications may be warranted. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.